# SDR CALA2013081990511

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,101 hours, 6,847 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 196
- Condition: Faulty
- Location: Nr 1 Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 HYD LOW QTY EICAS MESSAGE CAME ON AT .27 AND CONTINUED DOWN TO .17.  FOLLOWED CHECKLIST PROCEDURES AND SHUTDOWN NR 1 EDP AND ADP.  QUANTITIES AND PRESSURES FOR 2, 3 & 4 ARE NORMAL. REPLACED NR 1 ENG HYD PUMP,  LEAK AND OPS CK GOOD.
